| Model Number |
72404301 |
| Medical Device Problem Code |
Insufficient Device Problem Information (3190)
| Health Effect - Clinical Code |
Unspecified Infection (1930)
| Date of Event |
03/16/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that the patient with this inflatable penile prosthesis (ipp) presented with an infection a month after the original implant.The ipp was explanted.There were no additional patient complications reported.
Event or Problem Description
Additional Manufacturer Narrative
Upon receipt of the inflatable penile prosthesis (ipp) at our quality assurance laboratory the returned components underwent a thorough analysis.Inspection of pump found the kink resistant tubing (krt) with the window quick connectors was cut into two pieces at the strain relief junction.The pump passed the functional and leak testing.Examination of the first cylinder identified a hole, resulting in a fluid leak, at the proximal end of the cylinder body that was consistent with sharp instrument damage.The other cylinder did not show any abnormalities and passed the leak testing performed.The reservoir did not show any signs of abnormalities and passed the leak testing as well.Based on the information available, the clinical observation of infection is a known inherent risk of the device.